Research Repository

Some inequalities of Čebyšev type for functions of operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities of Čebyšev type for functions of operators in Hilbert spaces. Sarajevo Journal of Mathematics, 10 (2). 221 - 235. ISSN 1840-0655

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Čebyšev functional; monotonicity; selfadjoint operator; functions of operators
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 04 May 2016 00:02
Last Modified: 20 Aug 2019 04:51
URI: http://vuir.vu.edu.au/id/eprint/30491
DOI: https://doi.org/10.5644/SJM.10.2.08
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar